# SDR CA141031007

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 48,582 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Bent
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE CREW HAD TO USE 2 UNITS OF RIGHT AILERON TRIM IN ORDER TO KEEP THE AIRCRAFT LEVELED WITH FLAPS AT 30 DEGREES. ON GROUND WHEN MAINTENANCE SELECTED FLAPS AT 30 DEGREES THE FORE-FLAP JAMMED. FLAP TOGGLE ON OUTBOARD FLAP/OUTBOARD TRACK FOUND BENT AND TWISTED. ONE ATTACHMENT BOLT FOUND SHEARED AND ONE BOLT BENT.  FLAP TOGGLE ON OUTBOARD FLAP/OUTBOARD TRACK, REPLACED IN ACCORDANCE WITH A/C MAINTENANCE MANUAL AND FLAPS FUNCTION TESTED SEVERAL TIMES.
